Catalog Home Page

Further remarks on nondichotomization of graded responses

Andrich, D. (1995) Further remarks on nondichotomization of graded responses. Psychometrika, 60 (1). pp. 37-46.

Link to Published Version: http://dx.doi.org/10.1007/BF02294428
*Subscription may be required

Abstract

I have tried to indicate not only the analytic differences in some of the points made in the paper and the rejoinder, but also the perspective from which these differences arise. The point of the paper, and these remarks, is to show how the special case of the MPM revealed why the joining assumption and dichotomization are not, in general, properties of the URM for graded responses, and, thereby to identify the circumstances where one would require that this property did not hold in empirical graded responses.

Publication Type: Journal Article
Murdoch Affiliation: School of Education
Publisher: Springer New York
Copyright: © 1995 The Psychometric Society
URI: http://researchrepository.murdoch.edu.au/id/eprint/36270
Item Control Page Item Control Page